# SDR CA121116008

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BC10065003
- Condition: Burned
- Location: Cabin Light
- Part time: 28,807 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SMOKE FROM 9F SIDEWALL  LIGHT.    REPLACED LIGHT ASSY .
